Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Springfield, MO

May 27, 2015Douglas County, Howell County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at May 27, 2015, 10:14 PM CDT for Douglas County, Howell County, Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 10:14 PM CDT (03:14 UTC)
Expired
May 28, 2015, 4:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Howell County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 116 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1486 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WGUS53 KSGF 280314
FFWSGF
MOC067-091-215-280900-
/O.NEW.KSGF.FF.W.0010.150528T0314Z-150528T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 400 AM CDT.

* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL REDEVELOPING
  ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN ACCUMULATION WAS 
  ESTIMATED BY RADAR...WITH ANOTHER ONE TO TWO INCHES POSSIBLE       
  THROUGH MIDNIGHT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...CABOOL...MOUNTAIN VIEW
  AND WILLOW SPRINGS. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL
  BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U...6 MILES EAST OF WILLOW SPRINGS...
ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3683 9191 3684 9263 3698 9264 3705 9244
      3706 9225 3718 9225 3718 9200 3696 9165
      3679 9166

$$

TERRY
2 follow-up statements
872 
WGUS73 KSGF 280711
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT THU MAY 28 2015

MOC067-091-215-280900-
/O.CON.KSGF.FF.W.0010.000000T0000Z-150528T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-TEXAS MO-
211 AM CDT THU MAY 28 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
EASTERN DOUGLAS...NORTHERN HOWELL AND SOUTHWESTERN TEXAS COUNTIES...

RAINFALL HAS ENDED ACROSS THE WARNED AREA...WHERE ONE TO THREE 
INCHES OF RAIN FELL LATE WEDNESDAY NIGHT.  

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...CABOOL...MOUNTAIN VIEW AND
WILLOW SPRINGS. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U...6 MILES EAST OF WILLOW SPRINGS...
ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB...
ROUTE EE AT THE NORTH FORK NORTHEAST VANZANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3683 9191 3684 9263 3698 9264 3705 9244
      3706 9225 3718 9225 3718 9200 3696 9165
      3679 9166

$$

BOXELL
690 
WGUS73 KSGF 280852
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 AM CDT THU MAY 28 2015

MOC067-091-215-280902-
/O.EXP.KSGF.FF.W.0010.000000T0000Z-150528T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-TEXAS MO-
352 AM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR EASTERN
DOUGLAS...NORTHERN HOWELL AND SOUTHWESTERN TEXAS COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3683 9191 3684 9263 3698 9264 3705 9244
      3706 9225 3718 9225 3718 9200 3696 9165
      3679 9166

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:47 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 27, 6:47 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT Wed May 27 2015

.MESOSCALE DISCUSSION...
Issued at 629 PM CDT WED MAY 27 2015

Thunderstorms were ongoing mainly along and south of Highway 60
and east of Highway 65 late this afternoon ahead of a subtle
shortwave trough moving across northeast OK/northwest AR. Low
level convergence and winds are weak in this area. However the
airmass remains very unstable with dew points in the mid and upper
60s, and CAPE values averaging around 2500 j/kg. We got a report
of pea hail with one of the weaker looking storms, so suspect that
these slow moving cells, especially over Howell/Shannon/northwest
Oregon counties are dropping some small hail and heavy rain as they
drift slowly to the east-southeast.

Most of this activity is expected to diminish after sunset. Will
need to monitor latest HRRR output which generates another area of
heavy rain over southern Howell/Oregon counties later tonight.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 245 PM CDT WED MAY 27 2015

Fairly quiet weather is occurring early/mid afternoon over the
cwfa. Cumulus field is popping in weak sfc convergence south of a
sfc front over the northern cwfa. High res guidance (throwing out
the NAM with poor handing of sfc dew points) develops some isold-
sct convection this afternoon in the area of best sfc moisture
convergence over far southern MO/se KS. By and large however, weak
shortwave ridging is helping to suppress widespread convection
despite some decent instability. Seeing some better updrafts over
northern AR, so will need to watch our area while we still have
the sfc heating/instability.

We will see a transition back to a familiar pattern as a longwave
upper trough moves into the Rockies and High Plains Thu/Thu night
and sw flow aloft becomes reestablished over the area. We should
see better chances for diurnally driven showers/tstms Thursday
with deeper moisture expected (but weaker instability), but the
bulk of more widespread rain is expected to remain off to the
west.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 245 PM CDT WED MAY 27 2015

The aforementioned upper level trough will weaken as it moves east
through the Plains Fri/Sat. Small scale ripples in the sw flow and
then eventually convergence along the approaching relatively
diffuse sfc trough will increase rain chances Fri/Sat. Progged
synoptic forcing is fairly weak, but overall better moisture and
the potential for more efficient rain producing convection will
give us better overall chances for precip. Two-three day rainfall
totals will again mount over time, but at least for now we are a
bit too far out for any hydro watch related headlines, but
guidance trends will need to be watched.

It still looks like a period of drier weather early next week as
sfc high pressure noses south from the Midwest. A weakness/upper
level cutoff is expected to meander nearby over the mid/lower MS
Vly which may kick off some spotty diurnally driven convection,
but overall the pattern does look drier through Wed/Day 7.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 629 PM CDT WED MAY 27 2015

With enhanced cumulus field and ongoing convection, will keep
vicinity storms at all TAF sites through around 4Z. Through the
night and into early Thursday will see winds pick back up from the
south ahead of a deepening lee side trough over the Plains. Will
bring vicinity storms back into the TAFS by mid to late morning,
with tempo storms by early afternoon as a stronger upper level
shortwave approaches the region.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Terry
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Terry
Hazardous weather outlook, May 27, 7:46 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT WED MAY 27 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
746 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH
TONIGHT. SMALL HAIL WILL BE POSSIBLE WITH STRONGER STORMS ALONG
WITH BRIEF HEAVY RAIN...MAINLY ALONG AND SOUTH OF HIGHWAY 60.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF
THESE STORMS COULD PRODUCE WIND GUSTS OVER 50 MPH... SMALL
HAIL...AND BRIEF HEAVY RAINFALL.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED FROM FRIDAY INTO
SATURDAY AS A SERIES OF UPPER LEVEL DISTURBANCES AND A COLD FRONT
MOVE THROUGH THE REGION. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
WITH AT LEAST A LIMITED RISK FOR FLOODING DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, May 27, 5:29 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT WED MAY 27 2015

MOZ098-106-272315-
OREGON MO-SHANNON MO-
529 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OREGON AND
SOUTHWESTERN SHANNON COUNTIES UNTIL 615 PM CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TERESITA...OR 5 MILES SOUTHEAST OF MOUNTAIN
VIEW...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BIRCH TREE...MONTIER AND TERESITA.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3679 9147 3683 9166 3706 9166 3706 9137
TIME...MOT...LOC 2229Z 306DEG 10KT 3695 9163

TERRY
Special weather statement, May 27, 6:24 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT WED MAY 27 2015

MOZ097-098-106-280000-
HOWELL MO-OREGON MO-SHANNON MO-
624 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HOWELL...
NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 700 PM
CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER NORTHEASTERN HOWELL COUNTY...OR 6 MILES
SOUTH OF MOUNTAIN VIEW...MOVING SOUTHEAST AT 5 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF EAST CENTRAL
HOWELL...NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3688 9149 3683 9160 3679 9169 3695 9176
      3700 9167
TIME...MOT...LOC 2324Z 329DEG 6KT 3691 9168

TERRY
Special weather statement, May 27, 9:01 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT WED MAY 27 2015

MOZ082-096-280230-
DOUGLAS MO-TEXAS MO-
901 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND
SOUTHWESTERN TEXAS COUNTIES UNTIL 930 PM CDT...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CABOOL...OR 10 MILES NORTHWEST OF WILLOW
SPRINGS...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CABOOL.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3706 9228 3706 9225 3711 9225 3729 9193
      3709 9181 3705 9197 3706 9208 3702 9209
      3698 9227
TIME...MOT...LOC 0201Z 243DEG 9KT 3710 9208

TERRY
Special weather statement, May 27, 9:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 PM CDT WED MAY 27 2015

MOZ096-097-280300-
DOUGLAS MO-HOWELL MO-
929 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHWESTERN
HOWELL COUNTIES UNTIL 1000 PM CDT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WILLOW SPRINGS...MOVING
SOUTHEAST AT 5 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE WILLOW SPRINGS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3692 9233 3706 9218 3706 9204 3698 9190
      3679 9204
TIME...MOT...LOC 0229Z 301DEG 6KT 3697 9215

TERRY
Special weather statement, May 27, 9:54 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT WED MAY 27 2015

MOZ093-101-280330-
MCDONALD MO-NEWTON MO-
954 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCDONALD AND SOUTH
CENTRAL NEWTON COUNTIES UNTIL 1030 PM CDT...

AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GOODMAN...OR 7 MILES NORTH
OF PINEVILLE...MOVING NORTHWEST AT 10 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE GOODMAN.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BIG
SUGAR CREEK STATE PARK.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3684 9426 3663 9425 3663 9439 3681 9454
TIME...MOT...LOC 0254Z 153DEG 10KT 3670 9437

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:01 PM CDTSpecial Weather StatementSGFTexas29 min
May 27, 9:29 PM CDTSpecial Weather StatementSGFHowell31 min
May 27, 9:54 PM CDTSpecial Weather StatementSGFMcDonald36 min
May 28, 10:39 AM CDTFlash Flood WatchSGFBarry, Barton, Camden, Cedar, Christian, Dade and 26 more50 hr
May 28, 11:54 AM CDTSpecial Weather StatementSGFMiller36 min
May 28, 4:14 PM CDTSpecial Weather StatementSGFDallas31 min
May 28, 4:39 PM CDTAreal Flood AdvisorySGFPolk4 hr
May 28, 4:49 PM CDTSpecial Weather StatementSGFCamden26 min
May 28, 5:58 PM CDTAreal Flood AdvisorySGFCamden, Laclede5 hr
May 28, 6:50 PM CDTAreal Flood AdvisorySGFLaclede4 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.